# SDR COMA0860155

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 29,964 hours, 26,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5359 - ON CLIMBOUT FROM LEX, RECEIVED PAX DOOR WARNING MESSAGE, MESSAGE WENT OUT 15-20 SECONDS LATER.  RAN QRH AND AIRCRAFT RETURNED BACK TO LEX AND LANDED SAFELY.  PERFORMED OPS CHECK OF PAX DOOR WARNING SYSTEM.  OPS CHECK GOOD AND NO DEFECTS FOUND.
